# SDR XN0A1319

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,214 hours, 20,987 cycles
- Engine: Ge CF650C2
- Engine time: 40,210 hours, 14,512 cycles
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Condition: Sheared
- Location: Started
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT, DURING CROSS START- NR 2 ENGINE WOULD NOT START.  NO N1 OR N2 INDICATIONS.  START VALVE OPEN LIGHT CAME ON BUT NO START.  FOUND STARTER SHAFT SHEARED, REMOVED AND REPLACED NR 2 ENGINE STARTER ASSY AS REQUIRED IAW A300 AMM CHAPTER 80-10-00, OPERATIONAL AND FUNCTIONAL AND LEAK CHECKS GOOD DURING ENGINE RUN.
